Exact solutions of the Wheeler-DeWitt equation and the Yamabe construction

Eyo Eyo Ita, Chopin Soo

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Exact solutions of the Wheeler-DeWitt equation of the full theory of four dimensional gravity of Lorentzian signature are obtained. They are characterized by Schrödinger wavefunctionals having support on 3-metrics of constant spatial scalar curvature, and thus contain two full physical field degrees of freedom in accordance with the Yamabe construction. These solutions are moreover Gaussians of minimum uncertainty and they are naturally associated with a rigged Hilbert space. In addition, in the limit the regulator is removed, exact 3-dimensional diffeomorphism and local gauge invariance of the solutions are recovered.

Original languageEnglish
Pages (from-to)80-96
Number of pages17
JournalAnnals of Physics
Volume359
DOIs
Publication statusPublished - 2015 Aug 1

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Exact solutions of the Wheeler-DeWitt equation and the Yamabe construction'. Together they form a unique fingerprint.

Cite this